MAUDE Adverse Event Report: CALDERA MEDICAL Desara One; DESARA ONE SIS

CALDERA MEDICAL Desara One; DESARA ONE SIS
Model Number CAL-DS2113
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Perforation (2001); Uterine Perforation (2121)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022: desara one sis implanted.Cystoscopy confirmed mesh in bladder.Repair of urethra and placement of sling was required (revision/resurgery) to address perforation of urethra (injury by surgeon not with trocar) at time of sling implant procedure.Symptoms of mesh exposure confirmed to be resolved at time of revision.Dates of urethra perforation (right lateral): on (b)(6) 2022 ae was determined by investigator to be: moderate, not related to desara one device, definitely to sling implant procedure, not related to concomitant procedure.

Brand Name
Desara One
Common Device Name
DESARA ONE SIS
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key15745359
Report Number3003990090-2022-01543
Device Sequence Number5402609
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-DS2113
Device Catalogue NumberCAL-DS2113
Device Lot NumberN04028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age49 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite